MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR THCG

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR THCG
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from outside the united states reported observation of an elevated atellica im total hcg (thcg) result which was discordant relative to repeat testing.Siemens reviewed the instrument data, information provided by the customer and the instrument performance which included siemens customer service engineer (cse) total service visit.No instrument issues were observed.Reagent and instrument issues were ruled out based on quality control (qc) and calibration recovery within acceptable ranges and no issues were reported with other patient samples.Return of the patient sample for further investigation is not warranted because discordant result was not reproducible.Based on the available information, the cause of the discordant result was unable to be determined and the issue was isolated to the affected patient sample.The issue was resolved by routine troubleshooting.A product problem has not been identified.Customer is operational and no further actions are required.
 
Event or Problem Description
The customer reports observation of an elevated advia centaur total hcg (thcg) result which was discordant relative to repeat testing when using lot 363.An initial elevated result was obtained for one (1) patient sample.The initial elevated result was reported to the physician who questioned the result.Subsequently, two new samples were drawn from the affected patient and tested on the original analyzer, both of which yielded lower results.The initial sample was also retested on the original analyzer which obtained a lower result.The lower results were considered correct and a corrected report was issued to the physician.There are no allegations of patient harm, changes in treatment, or delays of diagnosis or treatment resulting from the observed result discordance.
 
Additional Manufacturer Narrative
Mdr 1219913-2025-00168 was initially filed on 15-sep-2025.Correction: in the initial report, under section h11, the assay name was inadvertently documented as "atellica im total hcg (thcg)" in the following statement: ¿a customer from outside the united states reported observation of an elevated atellica im total hcg (thcg) result which was discordant relative to repeat testing.¿ the correct assay name is "advia centaur total hcg (thcg)".
 
Additional Manufacturer Narrative
Mdr 1219913-2025-00168 was initially filed on 15-sep-2025.Additional information (24-sep-2025): siemens received further details regarding the sample identifiers and third-party service information.Section b6 was updated to include the sample identifiers for the affected patient samples.Section d8 was updated to ¿no.¿.

Brand Name
ADVIA CENTAUR THCG
Common Device Name
ADVIA CENTAUR THCG
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration #: 1219913
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23049146
Report Number1219913-2025-00168
Device Sequence Number15888206
Product Code DHA
UDI-Device Identifier00630414505176
UDI-Public(01)00630414505176(10)90851363(17)251124
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K200210
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2025
Device Model NumberN/A
Device Catalogue Number10308985
Device Lot Number90851363
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by ManufacturerNot provided
09/24/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date09/18/2025
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age21 YR
Patient SexFemale